# SDR COMA0660184

- Difficulty date: February 26, 2006
- Submitted: February 27, 2006
- Operation: Air carrier
- Aircraft: N957CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7109
- Aircraft time: 25,954 hours, 23,191 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Part time: 25,954 hours, 23,191 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LATERAL BEAM LOCATED AT FS 559+112.0 WHERE LAV AFT WALL MEETS FLOOR IS CORRODED.  TREATED CORROSION IAW SRM 51-20-06.
